Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest remedy for pain on sides and chest on smoking crystal meth

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
Iam 25 years old female just delivered 5 months ago a healthy baby girl 4 weeks after I chose the implanon as a birth control method about 2months ago I started smoking crystal meth again I notice it effects my body much more when I use I get chest pain arm pain my left arm also crampy tingly sensation and intense anxiety iam also under alot of stress iam going threw a break up I also have pregnacy symptoms and other symptoms I've never experienced pulsing pressure points sharp pain in my sides I never experienced so many symptoms while using crystal meth can my implanon be interacting with the meth use
Posted Wed, 20 Aug 2014 in Mental Health
 
 
Answered by Dr. Rahul Tawde 8 hours later
Brief Answer:
No proven interaction

Detailed Answer:
Hi, thanks for posting your concern in the HCM.
Firstly, I am shocked to know that you delivered only 5 months back and now you are on crystal meth. I can understand that you are possible going through the worst days of your life. But, this cannot justify taking a substance that is so harmful.
PLEASE STOP TAKING CRYSTAL METHS FOR YOURSELF AND YOUR BABY.
Secondly, I can say crystal meths can affect virtually any organ system. It is also a potent neurotoxic, that can cause progressive and irreversible damage.
There is no proven interaction between implanon and meths.
I think they are due to meths only and have been killing you.
But, to quit that, you need psychiatrist consultation to avoid withdrawal symptoms. Also you need to cope with this stress. You need to be resilient enough to fight this.
If you need any further information, please write back.
Regards,
Dr. Kaushik
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor